# SDR DALA2021060102983

- Difficulty date: May 29, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 90,457 hours, 40,159 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 UPON PERFORMING AN INTERFACE INSPECTION OF THE CABIN FLOORBOARD REMOVAL, FOUND CORROSION ON FLOOR STRUCTURE STA 1640 FROM BL0-RBL16. CORRECTIVE ACTION: REMOVED, FABRICATED AND INSTALLED NEW UPPTER T-CHORD AT STA 1640 LBL-RBL60 IAW B757 SRM. (1823499)
